..I am 10 weeks 360 deg. multi-level lumbar fusion resulting in aching (like cramps), burning and numb legs and numb feet.I was prescribed Neurontin 1800mg which I was able to reduce to 1200mg but with a balance problem and short term memory loss. The Doc gave me 75mg Lyrica 2x per day increasing in a week to 3x per day. I have developed fairly severe aching and weakness in my upper legs but don't have the problems I had with Neurontin. I am wondering if people are taking smaller doses of Lyrica along with a reduced level of Neurontin? I don't know if I should continue the Lyrica and hope the developing cramps/pain subsides or try to use both in smaller doses?
Hi fast, when you take one medication, there are say 10 side effects. Each medication that you add EXPONENTIALLY increases side effects, so that you not only have the 10 side effects from EACH medication, but then you have the side effects from the interactions between each medication. The applies to ALL medications. So you have 100 interactions between just those two meds. That doesn't count the interactions from any other meds that you are taking, so in answer to your question, yes, you can lower the dose on each, but you are not lowering the interactions between the two medications. You have to decide yourself what you can live with, and what you can't live with. It's up to you on how you feel. Weighing the risks v. benefits, so to speak. Check out ihealthtube Admin, and watch the youtube "What is your medication doing to your body?" Best wishes to you!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Neurontin appears to make me hypomanic at lower doses. such an edge with increased energy which I l?
Posted 7 Sep 2009 • 1 answer
Posted 11 Nov 2010 • 4 answers
Posted 25 Oct 2013 • 5 answers
Posted 24 Feb 2014 • 2 answers
Posted 9 May 2016 • 1 answer